BibTeX record: journals/cj/BozyigitP79

download as .bib file

@article{DBLP:journals/cj/BozyigitP79,
  author    = {M. Bozyigit and
               Y. Paker},
  title     = {A Fixed Routing Problem in Large and High Connectivity Networks},
  journal   = {Comput. J.},
  year      = {1979},
  volume    = {22},
  number    = {3},
  pages     = {246--250},
  url       = {http://dx.doi.org/10.1093/comjnl/22.3.246},
  doi       = {10.1093/comjnl/22.3.246},
  timestamp = {Tue, 30 Sep 2014 12:39:56 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cj/BozyigitP79},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}